# SDR FOTR20170427003

- Difficulty date: April 27, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286DH
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 64,281 hours, 16,827 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N293223
- Condition: Corroded
- Location: Bs 324
- Part time: 64,281 hours, 16,827 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 324 FLOORBEAM UPPER SURFACE HAS AREAS OF CORROSION BETWEEN RBL 28 AND 63
